Author(s): Spoerke DG, Hall AH, Grimes MJ, Honea BN
Three patients self-injected the veterinary tranquilizing agent xylazine (Rompun). The first patient developed mild bradycardia and hypotension, miosis, and a feeling of disorientation. The other two patients became apneic and required intubation and mechanical ventilation. Initial mild hypertension followed by mild hypotension and a mildly elevated blood glucose was seen in the second patient, whereas both the second and third patients developed mild bradycardia. Xylazine has structural similarity to the phenothiazines and pharmacological activity similar to clonidine. With increasing veterinary use, the availability and potential for human exposures may also increase.
Referred From: https://www.ncbi.nlm.nih.gov/pubmed/3964361
Author(s): Hoffmann U, Meister CM, Golle K, Zschiesche M
Author(s): Moore KA, Ripple MG, Sakinedzad S, Levine B, Fowler DR
Author(s): Ruiz-Colon K, Chavez-Arias C, Diaz-Alcala JE, Martinez MA
Author(s): Velez L, Shepherd G, Mills LD, Rivera W